New constructions of fundamental polyhedra in complex hyperbolic space

Martin Deraux, Elisha Falbel, Julien Paupert

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)155-201
Number of pages47
JournalActa Mathematica
Volume194
Issue number2
StatePublished - 2005
Externally publishedYes

Fingerprint

Complex Hyperbolic Space
Polyhedron

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

New constructions of fundamental polyhedra in complex hyperbolic space. / Deraux, Martin; Falbel, Elisha; Paupert, Julien.

In: Acta Mathematica, Vol. 194, No. 2, 2005, p. 155-201.

Research output: Contribution to journalArticle

Deraux, Martin ; Falbel, Elisha ; Paupert, Julien. / New constructions of fundamental polyhedra in complex hyperbolic space. In: Acta Mathematica. 2005 ; Vol. 194, No. 2. pp. 155-201.
@article{bd830f3529b449f7bf8b8026d3c01027,
title = "New constructions of fundamental polyhedra in complex hyperbolic space",
author = "Martin Deraux and Elisha Falbel and Julien Paupert",
year = "2005",
language = "English (US)",
volume = "194",
pages = "155--201",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - New constructions of fundamental polyhedra in complex hyperbolic space

AU - Deraux, Martin

AU - Falbel, Elisha

AU - Paupert, Julien

PY - 2005

Y1 - 2005

UR - http://www.scopus.com/inward/record.url?scp=27644475234&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27644475234&partnerID=8YFLogxK

M3 - Article

VL - 194

SP - 155

EP - 201

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 2

ER -